# SDR SWIA2020041050099

- Difficulty date: January 16, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Rt Spoileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SPOILERON OUTBOARD HINGE FITTING HARDWARE CORRODED.   (C-CHECK) RO 4/9/2020   REMOVSD AND REPLACED HARDWARE O/B SPOILERON HINGE FITTING IAW AMM CRJ 200  AMM. TORQUE WRENCH ID STS -3818 CAL DUE DATE 05/APR/2020 0518901775
